Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 937584, 7 pages
http://dx.doi.org/10.1155/2013/937584
Research Article

Exceptional Values of Meromorphic Function on Annulus

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 5 June 2013; Accepted 9 July 2013

Academic Editors: A. Agouzal, A. Barbagallo, and A. Fiorenza

Copyright © 2013 Hong-Yan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. S. Gopalakrishna and S. S. Bhoosnurmath, “Exceptional values of meromorphic functions,” Annales Polonici Mathematici, vol. 32, pp. 83–93, 1976. View at Google Scholar
  2. H. S. Gopalakrishna and S. Subhas Bhoosnurmath, “Exceptional values of meromorphic functions and its derivatives,” Annales Polonici Mathematici, vol. 35, pp. 99–105, 1977-1978. View at Google Scholar
  3. S. K. Singh and H. S. Gopalakrishna, “Exceptional values of entire and meromorphic functions,” Mathematische Annalen, vol. 191, no. 2, pp. 121–142, 1971. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. H. Peng and D. C. Sun, “Examples on exceptional values of meromorphic functions,” Acta Mathematica Scientia, vol. 31, no. 4, pp. 1327–1336, 2011. View at Google Scholar
  5. A. Ya. Khrystiyanyn and A. A. Kondratyuk, “On the Nevanlinna theory for meromorphic functions on annuli. I,” Matematychni Studii, vol. 23, pp. 19–30, 2005. View at Google Scholar
  6. A. Ya. Khrystiyanyn and A. A. Kondratyuk, “On the Nevanlinna theory for meromorphic functions on annuli. II,” Matematychni Studii, vol. 24, pp. 57–68, 2005. View at Google Scholar
  7. A. A. Kondratyuk and I. Laine, “Meromorphic functions in multiply connected domains,” in Fourier Series Methods in Complex Analysis. Proceedings of the Workshop, I. Laine, Ed., pp. 24–29, University of Joensuu, Department of Mathematics, Mekrijärvi, Finland, July 2005, Report Series. Department of Mathematics, University of Joensuu, vol. 10, 9–111, 2006.
  8. A. Fernández, “On the value distribution of meromorphic function in the punctured plane,” Matematychni Studii, vol. 34, pp. 136–144, 2010. View at Google Scholar
  9. H. Y. Xu and Z. X. Xuan, “The uniqueness of analyticfunctions on annuli sharing some values,” Abstract and Applied Analysis, vol. 2012, Article ID 896596, 13 pages, 2012. View at Publisher · View at Google Scholar
  10. Y. X. Chen and Z. J. Wu, “Exceptional values of a meromorphic function and its derivatives on annuli,” Annales Polonici Mathematici, vol. 105, pp. 167–177, 2012. View at Google Scholar
  11. T.-B. Cao, H.-X. Yi, and H.-Y. Xu, “On the multiple values and uniqueness of meromorphic functions on annuli,” Computers and Mathematics with Applications, vol. 58, no. 7, pp. 1457–1465, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Kluwer Academic, Dordrecht, The Netherlands, 2003, Chinese Original: Science Press, Beijing, China, 1995.